# SDR SWIA2023011967146

- Difficulty date: December 20, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK HAD MULTI AREAS OF CORRODED & GOUGED, BS 409 - 409+128.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
